按条件检索“11”条记录

已选条件: 来源数据库: SSCI ×
导出
  • 排序
  • 显示
3. Hedging of contingent claims written on non traded assets under Markov-modulated models SCOPUS SCIE SSCI EI

作者:Wang, W;Qian, LY;Wang, WS

通讯作者:Qian, Linyi(lyqian@stat.ecnu.edu.cn)

通讯作者地址:Qian, LY (reprint author), E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.

作者机构:[Wang, Wei] Ningbo Univ, Dept Math, Ningbo 315211, Zhejiang, Peoples R China.; [Qian, Linyi] E China Normal Univ, Sch Finance & Stat, Shanghai 20024 更多

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,45,12,3577-3595

收录类别:SCOPUS;SCIE;SSCI;EI

当年影响因子:0.311

WOS被引:1

资源类型:外文期刊论文

4. Optimal dividend and equity issuance in the perturbed dual model under a penalty for ruin SCOPUS SCIE SSCI EI

作者:Zhao, YX;Wang, RM;Yao, DJ

通讯作者:Wang, Rongming(rmwang@stat.ecnu.edu.cn)

通讯作者地址:Wang, RM (reprint author), E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.

作者机构:[Zhao, Yongxia; Wang, Rongming] E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.; [Zhao, Yongxia] Qufu Normal Univ, Sch Ma 更多

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,45,2,365-384

收录类别:SCOPUS;SCIE;SSCI;EI

当年影响因子:0.311

WOS被引:2

Scopus被引:2

资源类型:外文期刊论文

6. Valuation of Equity-indexed Annuities with Stochastic Interest Rate and Jump Diffusion SCOPUS SCIE SSCI EI

作者:Qian, LY;Wang, RM;Zhao, Q

通讯作者:Qian, L.(lyqian@stat.ecnu.edu.cn)

通讯作者地址:Qian, LY (reprint author), E China Normal Univ, Sch Finance & Stat, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Qian, Linyi; Wang, Rongming; Zhao, Qian] E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.; [Qian, Linyi; Wang, Rongming] 更多

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2014,43,14,2870-2885

收录类别:SCOPUS;SCIE;SSCI;EI

当年影响因子:0.311

资源类型:外文期刊论文

10. Pricing Vulnerable Options Under a Markov-Modulated Regime Switching Model SCOPUS SCIE SSCI EI

作者:Wang, W; Wang, WS

通讯作者:Wang, W.(wswang2008@163.com)

通讯作者地址:Wang, W (reprint author), E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.

作者机构:[Wang, Wei] E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.; [Wang, Wensheng] Hangzhou Normal Univ, Dept Math, Hangzhou, 更多

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2010,39,19,3421-3433

收录类别:SCOPUS;SCIE;SSCI;EI

当年影响因子:0.311

WOS被引:4

Scopus被引:7

资源类型:外文期刊论文

11. The asymptotic estimate of ruin probability under a class of risk model in the presence of heavy tails SCOPUS SCIE SSCI EI

作者:Wei, JQ;Wang, RM;Yao, DJ

通讯作者:Wei, J.(jiaqinwei@gmail.com)

通讯作者地址:Wei, JQ (reprint author), E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.

作者机构:[Wei, Jiaqin; Wang, Rongming; Yao, Dingjun] E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2008,37,15,2331-2341

收录类别:SCOPUS;SCIE;SSCI;EI

当年影响因子:0.311

Scopus被引:1

资源类型:外文期刊论文

TOP